# SDR MASA2020091091570

- Difficulty date: September 10, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 22,062 hours, 16,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXIT SIGN 1 BULB INOPERABLE.  PLACED ON MEL.
